Cohen–Macaulayness of Rees Algebras of Modules

Research output: Contribution to journalArticle

1 Scopus citations

Abstract

We provide the sufficient conditions for Rees algebras of modules to be Cohen–Macaulay, which has been proven in the case of Rees algebras of ideals in [11] and [4]. As it turns out the generalization from ideals to modules is not just a routine generalization, but requires a great deal of technical development. We use the technique of generic Bourbaki ideals introduced by Simis, Ulrich, and Vasconcelos [14] to obtain the Cohen–Macaulayness of Rees Algebras of modules.

Original languageEnglish (US)
Pages (from-to)3673-3682
Number of pages10
JournalCommunications in Algebra
Volume44
Issue number9
DOIs
StatePublished - Sep 1 2016

    Fingerprint

All Science Journal Classification (ASJC) codes

  • Algebra and Number Theory

Cite this